MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1860
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the mildly tortuous and severely calcified distal left circumflex artery.A 1.2mm x 12mm threader balloon catheter was advanced for dilatation; however, during the first inflation at 6 atmospheres after 5 seconds, the balloon ruptured due to calcification.The procedure was completed with a different device.No patient complications were reported.

Brand Name
THREADER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8098956
Report Number2134265-2018-63146
Device Sequence Number2261840
Product Code LOX
UDI-Device Identifier08714729848127
UDI-Public08714729848127
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P960040/S015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number1860
Device Catalogue Number1860
Device Lot Number0020515407
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1